# SDR AWXA200300672

- Difficulty date: May 19, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON LT WING AFT RIB, WBL 135.5.  MAINTENANCE CUT OUT CRACKED LT WING AFT RIB AT WBL 135.5; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A NEW SECTION OF RIB AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW AWA ER 03-5723-03149-TB1.
